By Topic

Comments on "Robust jump linear quadratic control: A mode stabilizing solution"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hopkins, W.E., Jr. ; Princeton University, Princeton, NJ, USA

In the above paper an optimal control problem with discounting was proposed to achieve closed-loop mode stabilization for linear systems with jump parameters. The paper used the unstated hypothesis that the diagonal entries of the generator of the jump process are equal. This correspondence discusses the situation in the general case.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 11 )